# SDR AALA20160514002

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 71,974 hours, 37,702 cycles
- System (JASC): 2140 · Heating System
- Part: Heating Element
- Part number: DC26F1811S
- Condition: Faulty
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE CREW REPORTED WHITE SMOKE IN FWD CABIN AT SEAT 3A LOWER VENT.  FOUND FWD CARGO HEATER CB TRIPPED.  AN INSPECTION OF THE FWD CARGO HEATER FOUND FAULTY HEATING ELEMENT.  R & R FORWARD CARGO HEATER IAW AMM 21-41-00.
